Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low-No Energy on Meds

Posted by JohnL on June 19, 1999, at 3:53:47

In reply to Re: Low-No Energy on Meds, posted by claudeah on June 19, 1999, at 0:05:39

> It seems that no matter what drug I've been on---prozac, zoloft, wellbutrin, litium, tegretal, clorazapate and klonopin---have all made me feel like I am on a constant dose of Nyquil. And they all make me gain my docs want me to exercize, but who has the energy. It takes everything just to stay awake at work. I told him between the sleepiness and the weight gain what I am currently on is totally unacceptable. He wants to put me on Lamictal and Neurontin. Anyone have any luck with that combination?
> Otherwise I feel like going off of everything, because the last time I did I lost 10 lbs. in 10 days! Went on the litium, klonopin and the clorazepate and gained it back in a couple of is so discouraging. My doc is researching the drugs out there though to try to find a combo that doesn't--if he finds one I'll let ya'll know.
> Help!!

Strange, even Wellbutrin? Oh well. For what it's worth, Lamactil is supposed to be the more stimulating of the two, while some describe neurontin as being very sedating. But there is also debate, because some people get stimulated on one but not the other. And some get sedated with either. Considering your quirkiness to side effects (me too, you're not alone) you should try one at a time to avoid confusing the issue. It's funny, in the medicine of herbs, they treat "like with like". That would mean, theoretically, if you have sedation problems try something rather sedating to become stimulated and vica-versa. Doesn't make sense to me, but that's the way they treat, and it's fuel for thought. Anyway, I don't see mention of stimulants in your post. You know, some heavy-hitter doctors out there use these a lot because they not only relieve depression quickly (days, not weeks), but they might be just what you need to counteract sedation and weight gain. They are given along with antidepressants frequently. Ask your doc about it. There are several with different characteristics to choose from. The most common seems to be Ritalin, but there are others. Worth a try. Best wishes. JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7306